# SDR EE4Y100542

- Difficulty date: December 15, 2010
- Submitted: December 15, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N574SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49521
- Aircraft time: 39,831 hours, 29,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59360281
- Condition: Corroded
- Location: Zone 100
- Part time: 39,831 hours, 29,435 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EE4Y) LOWER FUSELAGE, AFT CARGO COMPARTMENT AT Y STA 1200, LONG 30 WITH CORROSION.
